# SDR KBM2003F00104

- Difficulty date: November 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 09550175400
- Part serial: 02071137
- Condition: Inoperative
- Location: Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE IGNITER INOPERATIVE.  REPLACED WITH NEW IGNITER.
